# SDR CA021007003

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,124 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 4015514
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HORIZONTAL STABILIZER LEADING EDGE SKIN CRACKED APPROXIMATELY 13 INCHES.
